# SDR FDEA201010053949

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 417
- Aircraft time: 42,102 hours, 24,982 cycles
- Engine: Pwa PW4158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB200100
- Part serial: 2700
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

LOWER FWD CARGO COMPT SMOKE ALERT. BOTH BOTTLES HAVE BEEN  DISCHARGED.  R&R'D BOTH FORWARD LOWER CARGO BAY SMOKE DETECTORS. AS PER A300-600 AMM 26-16-11-04,  PERFORMED OPS TEST NORMALLY. OK FOR SERVICE.  RAN UP ENGINES FOR 15 MINS, PACKS ON , AND COULD NOT FIND EVIDENCE OF SMOKE IN THE FWD CARGO AREA NOR OTHERS.  RAN UP ENGINES AND APU FOR JRH.  INSPECTED PNEUMATICS DUCTS AS PER AMM 21-64-32-09, 21-64-34-04-0.
